# SDR SWAA2022030245222

- Difficulty date: February 2, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N8609A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36893
- Aircraft time: 21,783 hours, 9,330 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR BOARD CORRODED AT PERIMETER EDGE 120AF. / REMOVED CORROSION @FWD CARGO PNL 120AF IAW SRM 53-00-53-1A-1 FOUND TO BE OUT OF LIMITS (MORE THAN 10' LENGTH OF DAMAGE). REPLACED FWD CARGO PNL 120AF IAW DWG # 453A161V REV D TAG # WN2860
